Should dad (hydrocephalus) continue donepezil even if it causes blurred vision or will dmg b permant?My dad had hydrocephalus and as a result has memory problems. His optic nerve has also been damaged as per the ophthalmologist due to the hydrocephalus or the many brain surgeries he had. However, I also think the donepezil (DONECIL) he is currently taking might be affecting his vision and maybe his optic nerve is not damaged (just trying to be positive).
Donepezil has reported eye problems. Have you discussed your concerns with your opthalmologist? It could be contributing to your fathers eye problems.
This is from https://www.drugs.com/sfx/aricept-side-effects.html
"Ocular side effects including cataract, eye irritation, and blurred vision have been reported frequently. Dry eyes, glaucoma, blepharitis, retinal hemorrhage, conjunctival hemorrhage, and spots before eyes have been reported infrequently."
All the best.
- Donepezil Information for Consumers
- Donepezil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Donepezil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2012 • 1 answer
Posted 14 Feb 2012 • 2 answers
Optic Nerve Disorder - 4 weeks after a brain damage my sister can see outline of a person...can her?
Posted 21 Oct 2014 • 1 answer
Posted 14 Sep 2016 • 0 answers
Posted 21 Oct 2017 • 0 answers